Economics at your fingertips  

An LM test based on generalized residuals for random effects in a nonlinear model

William Greene () and Colin McKenzie

Economics Letters, 2015, vol. 127, issue C, 47-50

Abstract: We obtain an LM test for the random effects probit model. In the natural parameterization of the model the necessary derivatives are identically zero under the null hypothesis. After a reparameterization, the feasible LM test is based on generalized residuals.

Keywords: LM test; Panel data; Probit; Random effects (search for similar items in EconPapers)
JEL-codes: C23 C25 I11 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1016/j.econlet.2014.12.031

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Page updated 2021-11-06
Handle: RePEc:eee:ecolet:v:127:y:2015:i:c:p:47-50